Desperately need help with my skin / Dermatitis(5 Posts)
JamieLeeCurtains Wed 28-Oct-20 01:08:54
Maze76 Wed 28-Oct-20 01:05:17
secretgirl Wed 14-Oct-20 22:08:48
Evieama123xx Wed 14-Oct-20 22:08:38
secretgirl Wed 14-Oct-20 21:47:58
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
@secretgirl, whenever you use a steroid, you must wean yourself off it gradually. If you just stop, you'll likely get a reaction (flare-up).
I have dermatitis in my scalp, folds of my nose, eyes brows and ears. I find Nizarol shampoo works for me, it can also be used as a body wash. Your GP can prescribe or it can bought over the counter. I also use Sulfar 8 ointment on my scalp in between washes. You can find this in Boots or online.
As a past eczema sufferer, steroids were the worst thing for my skin as id get used to them and as soon as I stopped it got x10 worse! I started using Aveeno moisturiser and body wash and my skin problems disappeared nearly overnight. There is also the shampoo. The Childs Farm skincare range is good no harsh chemicals.
I am in desperate need of help with my scalp & skin.
I went to the doctor a while ago with a red itchy scaly hairline. He said it was dermatitis and gave me a liquid steroid to apply which works but when I stop using it, it flares back up. It has flared up quite badly twice recently and at this stage I think it is spreading down my forehead and across my cheeks. I look awful. Its itchy. Its scaly. I have had enough. Can anyone please help and advise me of what to do? I can't keep using a steroid. I'm in teats regularly over the state of me.